MAUDE Adverse Event Report: MILTENYI BIOTEC B.V. & CO. KG CLINIMACS CD34 REAGENT

MILTENYI BIOTEC B.V. & CO. KG CLINIMACS CD34 REAGENT
Model Number 70103
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/12/2020
Type of Reportable Event Malfunction
Event or Problem Description
The customer complained a low elution volume and low recovery of a cd34 separation.The patient could not be treated.To our information it was considered to re-collect the donor to repeat the cd34 separation.As the customer did not provide the lot number of the reagent, a complaint rate could not be calculated.However, such incidents are very rare.An analysis of the process code showed that the process was finished without error codes.However, the sample loading time was unusually high and the volumes after separation did not fit the expected range.The customer indicated that the fluid pathway might have been partially blocked.This explains or at least contributed to the low volume and low recovery.The high loading time is probably due to sample material older than recommended and validated (41h vs.24h).This increases the risk for aggregates what again has influence on the elution volume and recovery.

Brand Name
CLINIMACS CD34 REAGENT
Common Device Name
CLINIMACS CD34 REAGENT
Manufacturer (Section D)
MILTENYI BIOTEC B.V. & CO. KG
friedrich-ebert-str. 68
bergisch gladbach, 51429
GM  51429
MDR Report Key10245050
Report Number3005290010-2020-00014
Device Sequence Number594401
Product Code OVG
UDI-Device Identifier04049934004827
UDI-Public04049934004827
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number70103
Device Catalogue Number200-070-103
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2020
Initial Report FDA Received Date07/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1